# SDR CALA0600266

- Difficulty date: July 23, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 25,479 hours, 8,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: BAC15064476
- Condition: Corroded
- Location: Bs 927-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR FRAME CORRODED AT STA 927-986.5, RBL 54.  THE FRAME WAS REMOVED AND REPLACED IAW SRM 51-40-02.
